# SDR COMA9512022

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Failed
- Location: Right
- Part time: 1,291 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, OIL SMELL FROM BOTH COOLING PACKS.  REPLACED THE RT AIR CYCLE MACHINE.
